# SDR CA011002009

- Difficulty date: July 27, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,227 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2060313291
- Condition: Cracked
- Location: Tailboom
- Part time: 12,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILBOOM FITTING LT FUSELAGE SIDE FOUND CRACKED VERTICALLY 1 INCH IN LENGTH.  NEW PART ORDERED AND INSTALLED.
